File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On reachable set estimation of singular systems

TitleOn reachable set estimation of singular systems
Authors
Issue Date2015
Citation
Automatica, 2015, v. 52, p. 146-153 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/219129

 

DC FieldValueLanguage
dc.contributor.authorFENG, Z-
dc.contributor.authorLam, J-
dc.date.accessioned2015-09-18T07:13:54Z-
dc.date.available2015-09-18T07:13:54Z-
dc.date.issued2015-
dc.identifier.citationAutomatica, 2015, v. 52, p. 146-153-
dc.identifier.urihttp://hdl.handle.net/10722/219129-
dc.languageeng-
dc.relation.ispartofAutomatica-
dc.titleOn reachable set estimation of singular systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1016/j.automatica.2014.11.007-
dc.identifier.hkuros254397-
dc.identifier.volume52-
dc.identifier.spage146-
dc.identifier.epage153-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats